Ive been on morph 180 per day for two years. Recently weaned to 40-50 hydro per day and now I have 3 8mg Subox. What may happen after I go through the Subox? Might I be past the sever wd;s?
No one answered you so i will try. If you read my profile you will see I was on OXYs for years. I started subs about 2 1/2 months ago. 2 mgs per day. A very small dose My dr. tells me. My plan is to taper to 1 mg per day then to a half then start .25mgs. I have not exactly figured out the plan, I will see how I handle the withdrawals but it has to be better then when I went cold turkey.You might need more. There is no doubt once you are off the Hydros and on the subs you will not feel the withdrawals but after you run out they just might start up again. Pattishan and others have gone through it and have come out of it feeling much better then cold turkey. So maybe you can read their profiles and get a better idea where you stand.
All my best wishes
Good job Coby... great answer.
Big Vic... I wanted to welcome u to our DC support group. Stay here with us for support, knowledge, and comfort... and for being around those who r also going through or have gone through the same thing.
As Coby says u will still have to taper taper taper the sub to prevent going through wds it supposedly can b done with minimal discomfort... just read pattishan's profile... she has done the sub tapering and is the resident guru here to whom we all go for advice... she is a wealth of knowledge... but there r also many people who have a good knowledge base to help u with anything about which u might have questions.
Good luck... you will b n my prayers... God Bless you...
I was reading all 3 of your questions and posts and was just about to answer when I saw your latest answer on this post.
I am glad you are feeling better today. It was apparent you were getting agitated as you kept posting the same question worded differently and becoming frustrated that no one was answering. As I read the other posts, they were, in fact, answering..just not the answer you wanted. This is in no way a judgement post. I totally understand the frustration and fear you are experiencing. Some people express fear with tears, others with anger. But, what it is really boiling down to is... we don't want to experience the pain. See, the commonality we all share on this site is avoidance of pain. We are either drug dependent by our chronic pain or addicted by recreational use (which is usually manifested by the need to stop feeling/pain.) Both of these, when trying to stop the meds end with the same result. Withdrawal. And, due to the fact that we have spent a lifetime, or our adult life trying everything we can to avoid pain, eventually we are facing the beast..head on. Wanting to skip over the pain of withdrawal and get on with our lives as we knew it is something we all seek. However, if there were a pill for THAT? we, none of us, would need this site. And, the manufacturer of said pill would be living the dream! Thing is... deep down..I think we are in need of this painful experience to a degree..otherwise where is the consequence? It is not good for us to be on meds for ever, our bodies weren't made for it. And, although some of us will need to be on some form of medication for the rest of our lives, if we continue to abuse them, or increase them, eventually it catches up and our body says enough!
Suboxone, to me, in my opinion, has been a true blessing. It has eased the chronic pain of fibromyalgia that I have been living with for years. It is actually doing something that vicodin could not. Not everyone is that lucky, and I think eventually it will have run its course for me, too. But, for now, I am soaking it up and using this time to teach myself and learn from others the reasons behind the symptoms and trying to prepare myself for the inevitable day when I will begin tapering from these as well.
Avoiding withdrawal completely would be amazing. Avoiding it with little side effects would be wonderful. Completely avoiding it would be... probably dreaming.
I hope you stay with us and join this site. You brought such excitement with you last post. You inspired me to NOT forget to exercise!! I haven't done any real exercise in a few days and you are right. I feel great when I do! So... when it cools down (this Texas heat is brutal) I plan to jump on my bike and take my doggie for a run/walk.
Thank you for your reminder, and please stay with us! We really care around here!
Best to you,
Yes, suboxone, I feel is worse than Norco, or any pain pills but every "body" is different. You need to ween down to a low dose slowly and then stop. Take a lot of vitamins. You body is depleted of B vitamins when you take pain killers also load up on milk thistle, highest dose. This will cleanse your liver form all the years of abuse to it. And if you can drink it drink Kombucha tea pre-made a whole foods cleanses you whole system out, makes you feel great too...
Big Vic, I may be way off base here, but it's my understanding that if you are using subs to get off of opiates, taking tramadol is the wrong thing to be doing. They are very addictive in their own right so you are going to be trading one addiction for another. You may want to pose your question on the forum boards listed at the top of the page...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Withdrawal - I have been on methadone maint. for 16 years. Recently, after being seriously f'ed with
Posted 13 Aug 2009 • 24 answers
Posted 31 Mar 2011 • 2 answers
Posted 10 Jul 2011 • 3 answers
Posted 24 Nov 2011 • 2 answers
Posted 20 Dec 2011 • 1 answer